# SDR IPXA2020110862141

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB7414
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING AFT LOWER SPAR CAP HAS CORROSION AT XORS STA 705.  REPAIRED RT WING AFT LOWER SPAR CAP BETWEEN XORS STA 703-XORS STA 708, IAW SRM 57-00-10 FIG 101 ALLOWABLE DAMAGE 1.  (MINOR).
